# SDR DLM88011760

- Difficulty date: November 3, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 30,238 hours, 24,064 cycles
- System (JASC): 2610 · Detection System
- Part: Battery
- Part number: 000000
- Part serial: 000000
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT LAV SMOKE DETECTOR WILL NOT TEST                     RESEATED BATTERY. OPN NML.
